EconPapers    
Economics at your fingertips  
 

Optimal tax problems with multidimensional heterogeneity: a mechanism design approach

Laurence Jacquet and Etienne Lehmann ()
Additional contact information
Laurence Jacquet: THEMA - Théorie économique, modélisation et applications - CNRS - Centre National de la Recherche Scientifique - CY - CY Cergy Paris Université

Post-Print from HAL

Date: 2021-07-10
References: Add references at CitEc
Citations:

Published in Social Choice and Welfare, 2021, 60 (1-2), pp.135-164. ⟨10.1007/s00355-021-01349-4⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Optimal tax problems with multidimensional heterogeneity: a mechanism design approach (2023) Downloads
Working Paper: Optimal Tax Problems with Multidimensional Heterogeneity: A Mechanism Design Approach (2021) Downloads
Working Paper: Optimal tax problems with multidimensional heterogeneity: A mechanism design approach (2021) Downloads
Working Paper: Optimal tax problems with multidimensional heterogeneity: A mechanism design approach (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-04966461

DOI: 10.1007/s00355-021-01349-4

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-23
Handle: RePEc:hal:journl:hal-04966461